# SDR USAA2009022490434

- Difficulty date: January 25, 2009
- Submitted: February 24, 2009
- Operation: Air carrier
- Aircraft: N332AW
- Make and model: Boeing 737-3B7
- Aircraft serial: 23384
- Aircraft time: 65,172 hours, 38,375 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546811
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C21 - MAJOR REPAIR - GALVANIC CORROSION ON FLOORBEAM UPPER CHORD AT 986.5, RBL 18.7, WL 208.1.  REPAIRED FLOORBEAM UPPER CHORD AT 986.5, RBL 18.7, WL 208.1 IAW B737 SRM 53-00-51.
